MathSciNet Relay Station
MathSciNet bibliographic data
MR2803069 34C37 (37C29 37J45 70H05 70K44)
Daouas, Adel Homoclinic orbits for superquadratic Hamiltonian systems without a periodicity assumption. Nonlinear Anal. 74 (2011), no. 11, 3407–3418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement